... energy; not being able to concentrate and have found after four months that it hasn't made any improvements. If anything things have gotten worse so I am going to wean off it. What is the best way to do this?
Hi, Mom! have you spoken with your doctor about this. You're on a relatively low dose (the maintenance dose is 40-60mg/day) so it's possible that a simply dosage adjustment could turn things around for you. If you really want to just quit though you MUST speak with your doctor and get a schedule to use over several weeks to taper down off the medication. Quitting cold turkey or skipping doses could lead to very unpleasant withdrawal symptoms.
Good luck with this. Wildcat
Hi i have been right where you are a couple of months ago. I was taking 120mg of cymbalta and it did not do me any good. I was fortunate, i just took less and less each day. I then started on 25 mg of sertraline and now take 100 mg and I feel so much better. Hope this helps. Brett Court
Everyone had good advise and suggestions, yea! Team! There is still a stigma attached to mental illness. We cannot just get over it, we need help. What ever it takes, the right meds, yoga, exercise, eating right, hobbies. But I was not able to do any of those until I addressed the depression. So be gentle on yourself. Advocate and educate yourself on the illness, the meds and options available to you... you found us didn't you?
It may be slow to get back the YOU, but you is worth it!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2018 • 42 answers
Updated 12 Sep 2017 • 7 answers
Updated 4 Jan 2016 • 3 answers
Updated 3 Jul 2016 • 2 answers
Updated 12 days ago • 1 answer